# SDR CA070525003

- Difficulty date: May 24, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 17,512 hours
- Engine: Garrtt TPE33110U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: A1029E
- Condition: Sheared
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG RETRACTION JACK MOUNT UPPER IB MOUNTING BOLT SHEARED. DISCOVERED DURING SCHEDULED NLG RETRACTION, JACK ATTACH BOLT INTEGRITY INSPECTION. ALL MOUNTING BOLTS REPLACED WITH NEW. (TC NR 20070525003)
